American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles R. Johnson. Inequalities for a complex matrix whose real part is positive definite . Trans. Amer. Math. Soc. 212 (1975) 149-154. MR 0424851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kong Ming Chong. Spectral order preserving matrices and Muirhead's theorem . Trans. Amer. Math. Soc. 200 (1974) 437-444. MR 0379780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1